| Model Number |
ETLW1616C93E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 69mm abdominal aortic aneurysm.It was reported approx.One month post index procedure, the patient presented emergently with a cold leg that had no pulse.It was d etermined that the evar limb had occluded.That patient was taken to the or for evaluation, and follow-up imaging revealed that the endurant stent graft limb (etlw1616c93e) was compromised due to the angle at which the right iliac artery branched off the aorta.The occlusion only affected the endurant stent graft limb (etlw1616c93e) and did not extend into the endurant bifurcated graft.A wire was passed into the stent graft, a thrombectomy was performed, and the endurant stent graft limb was relined with an alternative endurant limb (etlw1610c124e) landing in the external iliac artery.The endurant limb was reinforced with a non mdt(10x39) balloon expandable stent at the origin of the right common iliac artery.Blood flow to the right lower extremity was successfully restored.Per the physician the cause of the limb occlusion was anatomy related, due to the angle at which the right common iliac artery branched off the distal aorta.No additional clinical sequelae were reported, and the patient is fine.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.